Talagrand, Michel
The missing factor in Hoeffding's inequalities
Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 4 , p. 689-702
Zbl 0837.60016 | MR 1355613 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1995__31_4_689_0

Bibliographie

[B] G. Bennett, Probability inequalities for the sum of independent random variables, Amer. Stat. Assoc. J., 57, 1962, pp. 33-45. Zbl 0104.11905

[F] W. Feller, An introduction to Probability Theory and its applications, Vol. II (second edition), J. Wiley and Sons, 1971. MR 270403 | Zbl 0219.60003

[H] W. Hoeffding, Probability inequalities for sums of bounded random variables, Amer. Stat. Assoc. J., 58, 1963, pp. 13-30. MR 144363 | Zbl 0127.10602

[K-J] S. Kotz and N.L. Johnson, Encyclopedia of Statistical Sciences, Wiley, New York, 1982. MR 1044999 | Zbl 0552.62001

[I-K] K. Ito and H.P. Mckean, Diffusion processes and their sample paths, 1974, Springer Verlag. MR 345224 | Zbl 0285.60063

[N] S.V. Nagaev, Large deviations of sums of independent random variables, Ann. Probab., 7, 1977, pp. 745-789. MR 542129 | Zbl 0418.60033

[P-U] I.S. Pinelis and S.A. Utev, Exact exponential bounds for sums of independent random variables, Theory Probab. Appl., 1990, pp. 340-345. Zbl 0693.60036

[P] Yu V. Prokhorov, An extremal problem in probability theory, Theory of Probability and its applications, 4, 1959, pp. 201-3. MR 121857 | Zbl 0093.15102